# SDR ASAA2023110946137

- Difficulty date: November 9, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N942AK
- Make and model: Boeing 737-9
- Aircraft serial: 44102
- Aircraft time: 5,450 hours, 1,576 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WING ANTI-ICE "L VALVE " LIGHT AND ASSOCIATED ASYMMETRIC WING ICE ON DESCENT. GROUNDED - YES. ACCOMPLISHED WING-ANTI-ICE VLV CHECK AND PERFORMED AN OPERATIONAL TEST ON THE WING-ANTI OPEN/CLOSED AFTER INTRODUCE PNEUMATIC SYSTEM OPS CHECK GOOD. ETOPS SIGNIFICANT GROUND TEST OPS CHECK GOOD. IN REF. TO AMM 30-11-00.
